Telast 20mg Tablet Description:
Telast 20mg Tablet is an angiotensin receptor blocker (ARB). It works by blocking the hormone angiotensin thereby relaxing blood vessels, allowing the blood to flow more smoothly and the heart to pump more efficiently.
Telast 20mg Tablet is used in the treatment of high blood pressure. Decreasing high blood pressure lowers the risk of heart attack and stroke.
Dizziness, Back pain, Diarrhoea, Sinus inflammation, Increased potassium level in blood.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Telast 20mg Tablet may be taken with or without food, but it is better to take it at a fixed time.
Is Telast safe?
Telast is safe if used in prescribed doses for the prescribed duration as advised by your doctor.
What is Telast used for?
Telast is used for the treatment of hypertension (high blood pressure) and to reduce cardiovascular events (i.e. heart attack or stroke) in adults who are at risk because they have a reduced or blocked blood supply to the heart or legs, or have had a stroke or high-risk diabetes.
Is Telast a blood thinner?
No, Telast is not a blood thinner, it is an angiotensin II receptor blocker (ARB).
Is Telast an ACE inhibitor?
No, Telast is not an ACE inhibitor. It is an angiotensin II receptor blocker (ARB).
Can I take Telast with paracetamol?
Yes, Telast can be taken with paracetamol. No drug-drug interactions have been seen. However it may occur, please consult your doctor before taking these medicines together.
Does Telast cause cough?
Use of Telast can cause cough but this is a very uncommon side effect. Please consult your doctor in case you e